# SDR ABXA040400

- Difficulty date: December 5, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N773AX
- Make and model: Boeing 767281
- Aircraft serial: 22788
- Aircraft time: 45,024 hours, 36,444 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bearing
- Part number: 161T11383
- Condition: Seized
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR INNER BEARING RACE SEIZED TO AXLE.  AXLE CHROME MISSING.  REMOVED AND REPLACED RIGHT MAIN LANDING GEAR FORWARD AXLE BEARING ASSEMBLY IAW DC-9 MM.
